Advanced Search
MyIDEAS: Login to save this article or follow this journal

Some representations of the multivariate Bernoulli and binomial distributions


Author Info

  • Teugels, Jozef L
Registered author(s):


    Multivariate but vectorized versions for Bernoulli and binomial distributions are established using the concept of Kronecker product from matrix calculus. The multivariate Bernoulli distribution entails a parameterized model, that provides an alternative to the traditional log-linear model for binary variables.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL:
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Bibliographic Info

    Article provided by Elsevier in its journal Journal of Multivariate Analysis.

    Volume (Year): 32 (1990)
    Issue (Month): 2 (February)
    Pages: 256-268

    as in new window
    Handle: RePEc:eee:jmvana:v:32:y:1990:i:2:p:256-268

    Contact details of provider:
    Web page:

    Order Information:

    Related research

    Keywords: multivariate Bernoulli distribution multivariate binomial distribution log-linear models categorical data;


    No references listed on IDEAS
    You can help add them by filling out this form.


    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as in new window

    Cited by:
    1. Lovison, Gianfranco, 2006. "A matrix-valued Bernoulli distribution," Journal of Multivariate Analysis, Elsevier, Elsevier, vol. 97(7), pages 1573-1585, August.
    2. Ip, Edward H. & Wang, Yuchung J. & Yeh, Yeong-nan, 2004. "Structural decompositions of multivariate distributions with applications in moment and cumulant," Journal of Multivariate Analysis, Elsevier, Elsevier, vol. 89(1), pages 119-134, April.
    3. Teugels, J. L. & Van Horebeek, J., 1998. "Algebraic Descriptions of Nominal Multivariate Discrete Data," Journal of Multivariate Analysis, Elsevier, Elsevier, vol. 67(2), pages 203-226, November.
    4. Lieven Baele & Geert Bekaert & Koen Inghelbrecht & Min Wei, 2012. "Flights to Safety," Working Paper Research, National Bank of Belgium 230, National Bank of Belgium.
    5. Alberto Maydeu, 2005. "A Multidimensional Unfolding Latent Trait Model For Binary Data," Working Papers Economia wp05-11, Instituto de Empresa, Area of Economic Environment.
    6. Albert Maydeu-Olivares & Harry Joe, 2006. "Limited Information Goodness-of-fit Testing in Multidimensional Contingency Tables," Psychometrika, Springer, Springer, vol. 71(4), pages 713-732, December.
    7. Alberto Maydeu, 2003. "Limited and full information estimation and goodness-of-fit testing in 2n contingency tables," Working Papers Economia wp03-14, Instituto de Empresa, Area of Economic Environment.
    8. Alberto Maydeu-Olivares & Rosa Montaño, 2013. "How Should We Assess the Fit of Rasch-Type Models? Approximating the Power of Goodness-of-Fit Statistics in Categorical Data Analysis," Psychometrika, Springer, Springer, vol. 78(1), pages 116-133, January.
    9. Wu, Jianmin & Bentler, Peter M., 2013. "Limited information estimation in binary factor analysis: A review and extension," Computational Statistics & Data Analysis, Elsevier, Elsevier, vol. 57(1), pages 392-403.
    10. Xiao, Tim, 2013. "The Impact of Default Dependency and Collateralization on Asset Pricing and Credit Risk Modeling," MPRA Paper 47136, University Library of Munich, Germany.
    11. Maydeu-Olivares, Albert, 2002. "Limited information estimation and testing of Thurstonian models for preference data," Mathematical Social Sciences, Elsevier, Elsevier, vol. 43(3), pages 467-483, July.


    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.


    Access and download statistics


    When requesting a correction, please mention this item's handle: RePEc:eee:jmvana:v:32:y:1990:i:2:p:256-268. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.